# SDR UPS05244728

- Difficulty date: June 14, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- Aircraft time: 52,493 hours, 39,150 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG NR 1 FWD MOUNT BOTH O/B HOLES HAVE PITTING CORROSION ON REPAIR BUSHINGS.  BUSHINGS REPLACED IAW UPS EO B727-5440-11592-A.
